# SDR MASA2010122301528

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,715 hours, 24,604 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Damaged
- Location: Step Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX STEPS BOARDING LAMPS INOPERATIVE.   REPAIRED WIRING.
